# SDR DALA2015111206906

- Difficulty date: November 11, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME ANGLE BS 1380 LONGERON 15R IN AFT ACCESSORY COMPARTMENT.  THE FRAME ANGLE WAS REPLACED IAW SRM 53-14-4, FIG 1, SHEET 2, SRM 51-30-5, 51-30-2.
